MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Armada; Peripheral Dilatation Catheter

ABBOTT VASCULAR INC. Armada; Peripheral Dilatation Catheter
Model Number A2020-200
Medical Device Problem Codes Inflation Problem (1310); Difficult to Remove (1528); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the femoral artery with mild calcification and mild tortuosity.The 2.0x200 mm armada 14 percutaneous transluminal angioplasty (pta) catheter was advanced to the lesion and inflated; however, it was noted that the balloon was smaller than expected.The device was inflated three times to nominal and rated burst pressure.The balloon was removed for inspection and it was noted to be collapsed "[ruptured]".A new device was used to complete the procedure.There were no adverse patient effects.No additional information was provided.

Brand Name
Armada
Common Device Name
Peripheral Dilatation Catheter
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25382419
Report Number2024168-2026-02261
Device Sequence Number9204627
Product Code DQY
UDI-Device Identifier08717648155994
UDI-Public(01)08717648155994(11)250625(17)281130(10)5062541
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2020-200
Device Catalogue NumberA2020-200
Device Lot Number5062541
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown